On the behaviour of the
Stieltjes transformation at the origin
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_2a_16,
author = {Nikoli\'c-Despotovi\'c Danica and Pilipovi\'c Stevan},
title = {On the behaviour of the
{Stieltjes} transformation at the origin},
journal = {Novi Sad Journal of Mathematics},
pages = {145-151},
year = {1990},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_16/}
}
Nikolić-Despotović Danica; Pilipović Stevan. On the behaviour of the Stieltjes transformation at the origin. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_16/